# SDR CA050228006

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,170 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Shorted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING THE CREW ATTEMPTED TO EXTEND THE GEAR BUT THE GEAR WOULD NOT RESPOND.  MANUAL EXTENSION OF THE GEAR WAS COMPLETED.  MAINTENANCE FOUND THE HYD PACK MOTOR SHORTED AND INOPERATIVE. THE MOTOR WAS REPLACED AND THE AIRCRAFT RELEASED.
